# SDR C2XA04SH125

- Difficulty date: February 27, 2004
- Submitted: February 29, 2004
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 4,234 hours, 3,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14522460005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT BUTTSTRAP WAS FOUND TO BE CORRODED AT FRAME 17.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRAP IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
